MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message was confirmed during functional testing and review of the archive data.The root cause of the ua07 was the failure of both single point load cells.A review of the archive data showed ua07 error messages; thus, confirming the reported complaint.The autopulse platform failed the initial functional testing due to the displayed ua07 error message at power up.The load sensing system has detected a weight/load imbalance between the two load cells.The load cell characterization was performed, and the results indicated that single-point load cells 1 and 2 are defective, with the output values exceeding the reported range.To address the complaint, both load cells need to be replaced.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse platform with serial number (b)(6).
 
Event or Problem Description
During shift check, the customer reported that the autopulse platform (sn (b)(6) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message upon powering on.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key21213573
Report Number3010617000-2025-00040
Device Sequence Number12960700
Product Code DRM
UDI-Device Identifier00849111065009
UDI-Public00849111065009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown